# SDR DALA1240049012

- Difficulty date: July 1, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 48,345 hours, 38,349 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BLEW NR 1 TIRE ON TAKEOFF, ALTERNATE EXTEND DUE TO LOSS OF RT HYD SYSTEM.  REPLACED LT MLG DOOR, LT MLG BUNGEE  CT PRESS LINE, LT MLG OTBD SPRAY DEFLECTOR, RT MLG DOOR SKID/SPACER, LT INBD TRAILING EDGE FLAP WEDGE, BOTH THE NR 1 AND NR 2 WHEEL ASSEMBLIES, LT MLG FIXED DOOR SUPPORT ROD, AND THE LT ENGINE NOSE COWL.
